Reference Type | Journal (article/letter/editorial) |
---|
Title | An inflationary cosmological model |
---|
Journal | Russian Physics Journal |
---|
Authors | Panov, V. F. | Author |
---|
Sandakova, O. V. | Author |
Kuvshinova, E. V. | Author |
Year | 2011 (August) | Volume | 54 |
---|
Issue | 3 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s11182-011-9627-ySearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9035554 | Long-form Identifier | mindat:1:5:9035554:3 |
---|
|
GUID | 0 |
---|
Full Reference | Panov, V. F., Sandakova, O. V., Kuvshinova, E. V. (2011) An inflationary cosmological model. Russian Physics Journal, 54 (3). 386-390 doi:10.1007/s11182-011-9627-y |
---|
Plain Text | Panov, V. F., Sandakova, O. V., Kuvshinova, E. V. (2011) An inflationary cosmological model. Russian Physics Journal, 54 (3). 386-390 doi:10.1007/s11182-011-9627-y |
---|
In | (2011, August) Russian Physics Journal Vol. 54 (3) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.